Small perturbations of Robin problems driven by the $p$-Laplacian plus a positive potential
KeywordsQuasilinear problem, Robin boundary condition, indefinite potential, small perturbation, existence of solution, variational methods
AbstractWe consider a quasilinear Robin problem driven by the $p$-Laplacian plus a positive potential and with a small perturbation. We assume that the main term in the equation has an Ekeland structure but we do not suppose any growth condition for the perturbation term. Applying variational methods, we prove the existence of at least one nontrivial weak solution.
G. Anello and G. Cordaro, Three solutions for a perturbed sublinear elliptic problem in RN , Glasg. Math. J. 47 (2005), no. 1, 205–212.
A. Bahrouni, H. Ounaies and V. D. Rădulescu, Compactly supported solutions of Schrödinger equations with small perturbation, Appl. Math. Lett. 84 (2018), 148–154.
A. Bahrouni, H. Ounaies and V. D. Rădulescu, Bound state solutions of sublinear Schrödinger equations with lack of compactness, Rev. R. Acad. Cienc. Exactas Fı́s. Nat. Ser. A Mat. RACSAM 113 (2019), no. 2, 1191–1210.
A. Bahrouni, V. D. Rădulescu and P. Winkert, A critical point theorem for perturbed functionals and low perturbations of differential and momlocal systems, Adv. Nonlinear Stud. 20 (2020), 663–674.
I. Ekeland, On the variational principle, J. Math. Anal. Appl. 47 (1974), 324–353.
J.V.A. Gonçalves and O.H. Miyagaki, Three solutions for a strongly resonant elliptic problem, Nonlinear Anal. 24 (1995), no. 2, 265–272.
R. Kajikiya, Positive solutions of semilinear elliptic equations with small perturbations, Proc. Amer. Math. Soc. 141 (2013), no. 4, 1335–1342.
N.S. Papageorgiou and V.D. Rădulescu, Bifurcation of positive solutions for nonlinear nonhomogeneous Robin and Neumann problems with competing nonlinearities, Discrete Contin. Dyn. Syst. 35 (2015), no. 10, 5003–5036.
N.S. Papageorgiou and V.D. Rădulescu, Multiple solutions with precise sign for nonlinear parametric Robin problems, J. Differential Equations 256 (2014), no. 7, 2449–2479.
N.S. Papageorgiou and V.D. Rădulescu, Positive solutions for perturbations of the eigenvalue problem for the Robin p-Laplacian, Ann. Acad. Sci. Fenn. Math. 40 (2015), no. 1, 255–277.
N.S. Papageorgiou and P. Winkert, Solutions with sign information for nonlinear nonhomogeneous problems, Math. Nachr. 292 (2019), no. 4, 871–891.
C. Vetro, Semilinear Robin problems driven by the Laplacian plus an indefinite potential, Complex Var. Elliptic Equ. 65 (2020), no. 4, 573–587.
X.J. Wang, Neumann problems of semilinear elliptic equations involving critical Sobolev exponents, J. Differential Equations 93 (1991), no. 2, 283–310.
How to Cite
Number of views and downloads: 0
Number of citations: 0